Gong, Xianghong
Levi-flat invariant sets of holomorphic symplectic mappings  [ Ensembles invariants Levi-plats des applications symplectiques holomorphes ]
Annales de l'institut Fourier, Tome 51 (2001) no. 1 , p. 151-208
Zbl 0972.37028 | MR 1821073
doi : 10.5802/aif.1820
URL stable : http://www.numdam.org/item?id=AIF_2001__51_1_151_0

Classification:  37G05,  32V40,  70H06
Mots clés: ensemble Levi-plat, variété de Segre, application symplectique holomorphe, forme normale de Birkhoff
Nous classifions quatre familles d'ensembles Levi-plats qui sont définis par des polynômes quadratiques et qui sont invariants sous certaines applications symplectiques holomorphes linéaires. La normalisation des ensembles analytiques réels Levi-plats est étudiée par la technique des variétés de Segre. Le but premier de ce papier est l'utilisation des ensembles Levi-plats pour l' étude de la convergence de la normalisation de Birkhoff pour les applications symplectiques holomorphes. Nous établissons aussi des rapports entre ensembles invariants et intégrales premières ou fonctions méromorphes qui sont vecteurs propres de ces applications. Les résultats obtenus pour les applications symplectiques holomorphes sont applicables aux systèmes hamiltoniens holomorphes.
We classify four families of Levi-flat sets which are defined by quadratic polynomials and invariant under certain linear holomorphic symplectic maps. The normalization of Levi- flat real analytic sets is studied through the technique of Segre varieties. The main purpose of this paper is to apply the Levi-flat sets to the study of convergence of Birkhoff's normalization for holomorphic symplectic maps. We also establish some relationships between Levi-flat invariant sets and first-integrals or meromorphic eigenfunctions of such maps. The results obtained for holomorphic symplectic maps are also applicable to holomorphic Hamiltonian systems via time-one maps.

Bibliographie

[1] M. Artin On the solutions of analytic equations, Invent. Math., 5 (1968), p. 277 -291 Article  MR 232018 | Zbl 0172.05301

[2] E. Bedford Holomorphic continuation of smooth functions over Levi-flat hypersurfaces, Trans. Amer. Math. Soc., 232 (1977), p. 323 -341 Article  MR 481100 | Zbl 0382.32009

[3] G.D. Birkhoff Surface transformations and their dynamical applications, Acta Math., 43 (1920), p. 1 -119 Article  JFM 47.0985.03

[4] G.D. Birkhoff Dynamical Systems, Coll. Publ. 1927, AMS, vol. 9 (1966 (reprinted)) Zbl 0171.05402

[5] F. Bruhat; H. Cartan Sur la structure des sous-ensembles analytiques réels, C. R. Acad. Sci. Paris, 244 (1957), p. 988 -991 MR 86108 | Zbl 0081.17201

[6] D. Burns; X. Gong Singular Levi-flat real analytic hypersurfaces, Amer. J. Math., 121 (1999) no. 1, p. 23 -53 Article  MR 1704996 | Zbl 0931.32009

[7] H. Cartan Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France, 85 (1957), p. 77 -99 Numdam | MR 94830 | Zbl 0083.30502

[8] K. Diederich; J.E. Fornaess Pseudoconvex domains with real-analytic boundary, Ann. Math. (2), 107 (1978) no. 2, p. 371 -384 Article  MR 477153 | Zbl 0378.32014

[9] L.H. Eliasson Normal forms for Hamiltonian systems with Poisson commuting integrals--elliptic case, Comment. Math. Helv., 65 (1990) no. 1, p. 4 -35 Article  MR 1036125 | Zbl 0702.58024

[10] H. Ito Convergence of Birkhoff normal forms for integrable systems, Comment. Math. Helv., 64 (1989), p. 412 -461 Article  MR 998858 | Zbl 0686.58021

[11] J.K. Moser The analytic invariants of an area-preserving mapping near a hyperbolic fixed point, Comm. Pure Appl. Math., 9 (1956), p. 673 -692 Article  MR 86981 | Zbl 0072.40801

[12] H. Rüssmann Über die Existenz einer Normalform inhaltstreuer elliptischer Transformationen, Math. Ann., 137 (1959), p. 64 -77 Article  MR 100064 | Zbl 0084.19904

[13] H. Rüssmann Über das Verhalten analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Math. Ann., 154 (1964), p. 285 -300 Article  MR 179409 | Zbl 0124.04701

[14] H. Rüssmann Über die Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Math. Ann., 169 (1967), p. 55 -72 Article  MR 213679 | Zbl 0143.10801

[15] B. Segre Intorno al problem di Poincaré della rappresentazione pseudo-conform, Rend. Acc. Lincei, 13 (1931), p. 676 -683 Zbl 0003.21302

[16] C.L. Siegel On integrals of canonical systems, Ann. Math., 42 (1941), p. 806 -822 Article  JFM 67.0768.01 | MR 5818 | Zbl 0025.26503

[17] C.L. Siegel Über die Existenz einer Normalform analytischer Hamiltonscher Differntialgleichungen in der Nähe einer Gleichgewichtslösung, Math. Ann., 128 (1954), p. 144 -170 Article  MR 67298 | Zbl 0057.32002

[18] J. Vey Sur certains systèmes dynamiques séparables, Amer. J. Math., 100 (1978), p. 591 -614 Article  MR 501141 | Zbl 0384.58012

[19] S.M. Webster On the mapping problem for algebraic real hypersurfaces, Invent. Math., 43 (1977) no. 1, p. 53 -68 Article  MR 463482 | Zbl 0348.32005